|
SIGMA 11 (2015), 027, 4 pages arXiv:1412.4721
https://doi.org/10.3842/SIGMA.2015.027
An Integrability Condition for Simple Lie Groups II
Maung Min-Oo
Department of Mathematics & Statistics, McMaster University, Hamilton, Canada
Received December 17, 2014, in final form March 26, 2015; Published online April 01, 2015
Abstract
It is shown that a simple Lie group G (≠SL2) can be locally characterised by an integrability condition on an Aut(g) structure on the tangent bundle, where Aut(g) is the automorphism group of the Lie algebra of G. The integrability condition is the vanishing of a torsion tensor of type (1,2). This is a slight improvement of an earlier result proved in [Min-Oo M., Ruh E.A., in Differential Geometry and Complex Analysis, Springer, Berlin, 1985, 205-211].
Key words:
simple Lie groups and algebras; G-structure.
pdf (227 kb)
tex (8 kb)
References
-
Berger M., Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279-330.
-
Jacobson N., Lie algebras, Interscience Tracts in Pure and Applied Mathematics, Vol. 10, Interscience Publishers, New York - London, 1962.
-
Min-Oo M., Ruh E.A., An integrability condition for simple Lie groups, in Differential Geometry and Complex Analysis, Springer, Berlin, 1985, 205-211.
-
Min-Oo M., Almost symmetric spaces, Astérisque 163-164 (1988), 221-246.
-
Simons J., On the transitivity of holonomy systems, Ann. of Math. 76 (1962), 213-234.
-
Sternberg S., Lectures on differential geometry, 2nd ed., Chelsea Publishing Co., New York, 1983.
|
|